# SDR JJBA20230501015

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 38,548 hours, 24,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13314
- Condition: Inoperative
- Part time: 1,945 hours, 1,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL OVERWING EMERGENCY LIGHT AND BOTH PSU EMERGENCY LIGHTS AT ROW 18 INOPERATIVE. SUSPECT BPS #3 TO BE BAD. REMOVED AND REPLACED BPS #3. OPS CHECK GOOD
